# SDR UPS02237937

- Difficulty date: March 22, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 L/E FLAP ANTI-ICE SKIN ON PANEL O/B OF ACTUATOR ATTACH POINT CRACKED ON LWR O/B RIVET.  REPAIR CARRIED OUT AS REQUIRED IAW UPS EO B727-5750-3082.
